# SDR UALA2012033002002

- Difficulty date: March 29, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 69,024 hours, 25,389 cycles
- Engine: Pwa PW2037
- Engine time: 50,896 hours, 14,268 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE COMPRESSOR STALL IN FLIGHT.  ENG RECOVERED AND CONTINUED OPERATING.  IMMEDIATE PRECEDING STALL, ENGINE POWER WAS STEADY HIGH POWER (CRUISE OR CLIMB).  CREW COMMENTS:  DURING CRUISE AT FL380 EPR ROLLED BACK TO ZERO FOLLOWED CHECKLIST ENGINE RECOVERED SAMC TEXT: REF AMM 71-05-00 FIG 103 PAGE 104 FOR TROUBLESHOOTING.  NR 2 ENGINE METAL IN TAILPIPE.  ENGINE REPLACED.
